# SDR CALA9801264

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 980, RBL 21 AND RBL 34.  THE CORRODED AREAS WERE CUT OUT, AN ANGLE, FILLER, AND SHIM WERE FABRICATED AND INSTALLED IAW SRM 53-05, FIGURE 20A.
